Publications.

  • M. Boylan, Congruences for $_2F_1$ hypergeometric functions over finite fields.
    Ramanujan Journal, 5 (2001), no. 4, 385-390.

  • M. Boylan, Swinnerton-Dyer type congruences for certain Eisenstein series.
    q-series with applications to Combinatorics, Number Theory, and Physics (Urbana, IL, 2000), 93-108,
    Contemporary Mathematics, 291, Amer. Math. Soc., Providence, RI, 2001.

  • M. Boylan and K. Ono, Parity of the partition function in arithmetic progressions, II.
    Bulletin of the London Mathematical Society 33 (2001), no. 5, 558-564.

  • M. Boylan, Congruences for $2^t$-core partition functions.
    Journal of Number Theory, 92 (2002), no. 1, 131-138.

  • M. Boylan, Exceptional congruences for the coefficients of certain eta-product newforms.
    Journal of Number Theory 98 (2003), no. 2, 377-389.

  • S. Ahlgren and M. Boylan, Arithmetic properties of the partition function.
    Inventiones Mathematicae 153 (2003), no. 3, 487-502.

  • M. Boylan, Exceptional congruences for powers of the partition function.
    Acta Arithmetica 111 (2004), no. 2, 187-203.

  • S. Ahlgren and M. Boylan, Coefficients of half-integral weight modular forms modulo $\ell^j$.
    Mathematische Annalen 331 (2005), no. 1, 219-241.

  • M. Boylan, 2-adic properties of Hecke traces of singular moduli.
    Mathematics Research Letters 12 (2005), no. 4, 593-609.

  • M. Boylan, Non-vanishing of the partition function modulo small primes.
    International Mathematics Research Notices (2006), Art. ID 46120, 17 pp.

  • S. Ahlgren and M. Boylan, Central critical values of modular L-functions
    and coefficients of half-integral weight modular forms modulo $\ell$.
    American Journal of Mathematics 129 (2007), no. 2, 429-454.

  • S. Ahlgren and M. Boylan, Odd coefficients of weakly holomorphic modular forms.
    Mathematics Research Letters, 15 (2008), no. 3, 409 - 418.

  • M. Boylan, Arithmetic properties of certain level one mock modular forms.
    International Journal of Number Theory, 6 (2010), no. 1, 185 - 202.

  • M. Boylan and S. Garthwaite, Quadratic AGM and p-adic limits arising from modular forms.
    Bulletin of the London Mathematical Society, 42 (2010), no. 3, 527 - 537.

  • M. Boylan, S. Garthwaite, and J. Webb, On the vanishing of Fourier coefficients of certain genus zero newforms.
    International Journal of Number Theory, 7 (2011), no. 5, 1229 - 1245.

  • M. Boylan and J. Webb, The partition function modulo prime powers.
    Transactions of the American Mathematical Society, 365 (2013), 2169 - 2206.

  • M. Boylan and K. Brown, Hecke operators on certain subspaces of integral weight modular forms.
    International Journal of Number Theory, 10 (2014), no. 7, 1909 - 1919.